How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Yogindra Vasavada Your Own Question
Dr. Yogindra Vasavada
Dr. Yogindra Vasavada, Pediatrician
Category: Pediatrics
Satisfied Customers: 3122
Experience:  M.D.(ped) passed at first attempt, in practice continuously for last 37 years. Certi. in Comp
16481530
Type Your Pediatrics Question Here...
Dr. Yogindra Vasavada is online now
A new question is answered every 9 seconds

I was wondering if Claritin can cause tics in kids?

Customer Question

I was wondering if Claritin can cause facial tics in kids?
Submitted: 1 year ago.
Category: Pediatrics
Expert:  Dr. Yogindra Vasavada replied 1 year ago.

Hello, No it does not cause such side effect. Common side effects of Claritin include headache, sleepiness, drowsiness, fatigue, nervousness, stomach pain, diarrhea, dry mouth, sore throat, hoarseness, eye redness, blurred vision, nosebleed, or rash. See link : http://www.rxlist.com/claritin-side-effects-drug-center.htm